advertisement
Question
Posted by: keli | 2008/08/04

bipolar behavioru

I have bipolar. Am on Camcolit. Been quite fne but this weekend extremely manic. I have barely had any sleep and now all of a sudden I am tearful. I was okay this morning but out of the blue I want to cry. Is this normal even though i am on lithium. I thought lithium should stop that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi keli,
This can happen, indeed, and you need to contact your own treating / prescriing doctor for advice on this. Lithium like other mood-stabilizing meds, helps to reduce the frequecy and severity of mood swings, but can't make it impossible for them to occur.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Just me | 2008/08/05

Hi

Lithium is a mood stabliser, it helps but sometimes not enough. Contact you shrink to have him check it out. Sometimes they put you on a -|- tail of antidepresant and lithium. I find Venlor beneficial.

It takes a bit of experimenting, but they normally find the right combination in time.

Best of luck.

Just me

Reply to Just me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement